Déformations des métriques d'Einstein
Analyse sur les variétés (Metz, 1979), Astérisque no. 80  (1980), p. 21-31
@incollection{AST_1980__80__21_0,
     author = {Bourguignon, Jean-Pierre},
     title = {D\'eformations des m\'etriques d'Einstein},
     booktitle = {Analyse sur les vari\'et\'es (Metz, 1979)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {80},
     year = {1980},
     pages = {21-31},
     zbl = {0473.53040},
     mrnumber = {620167},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1980__80__21_0}
}
Bourguignon, Jean-Pierre. Déformations des métriques d'Einstein, in Analyse sur les variétés (Metz, 1979), Astérisque, no. 80 (1980), pp. 21-31. http://www.numdam.org/item/AST_1980__80__21_0/

[1] M. Berger, D. G. Ebin, Some decompositions of the space of symmetric tensors on a Riemannian manifold, J. of Diff. Geom. 3 (1969), 379-392. | Article | MR 266084 | Zbl 0194.53103

[2] J. P. Bourguignon, Une stratification de l'espace des structures riemanniennes, Compositio Math. 30 (1975), 1-41. | MR 418147 | Zbl 0301.58015

[3] J. P. Bourguignon, Riemannian geometry, differential operators and elementary representation theory, cours de 3ème cycle (à paraître).

[4] J. P. Bourguignon, Les surfaces K3, Exposé au séminaire A. Besse sur la géométrie riemannienne de dimension 4 (1979). | MR 769135 | Zbl 0482.53033

[5] J. P. Bourguignon, D. G. Ebin, J. E. Marsden, Sur le noyau des opérateurs pseudo-différentiels à symbole surjectif et non-injectif, C. R. Acad. Sci. Paris, 282 (1976), 867-870. | MR 402829 | Zbl 0323.58020

[6] D. G. Ebin, The manifold of Riemannian metrics, Proc. Symp. Pure Math AMS, XV Berkeley (1970), 11-40. | Article | MR 267604 | Zbl 0205.53702

[7] Fujitani, On compact suitably pinched Einstein manifolds, Preprint.

[8] N. Hitchin, Compact four-dimensional Einstein manifolds, J. Diff. Geom. 9 (1974), 435-441. | Article | MR 350657 | Zbl 0281.53039

[9] N. Koiso, Non-deformability of Einstein metrics, Osaka J. of Math., 15 (1978), 419-433. | MR 504300 | Zbl 0392.53030

[10] N. Koiso, Infinitesimal deformations of Einstein metrics, Preprint. | Zbl 0515.53040

[11] A. Lichnerowicz, Propagateurs et commutateurs en relativité générale, Publ. Math. I.H.E.S., 10 (1961), 293-344. | Article | MR 157736 | Zbl 0098.42607

[12] J. Moser, On the volume elements on a manifold, Trans. A.M.S., 120 (1965), 286-294. | Article | MR 182927 | Zbl 0141.19407

[13] A. Todorov, Exposé à l'Arbeitstagung, Bonn (Juin 1979).

[14] A. Weil, On discrete subgroups of Lie groups (II), Ann. of Maths, 75 (1962), 578-602. | Article | MR 137793 | Zbl 0131.26602

[15] S. T. Yau, On the Ricci curvature of a compact Kahler manifold and the complex Monge-Ampère equation I, Comm. Pure Appl. Math., XXXI (1978), 339-412. | Article | MR 480350 | Zbl 0369.53059